# SDR USAAD97195

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FL 528 - PRIOR TO DEPARTURE THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE SEAT MOUNTED LOW LEVEL LIGHTING BATTERIES.  (M)
